Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 12

Upper bound of multiplicity of F-pure rings
Craig Huneke and Kei-ichi Watanabe.
Proc. Amer. Math. Soc. 143 (2015), 5021-5026
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411123
New proofs of two $q$-analogues of Koshy’s formula
Emma Yu Jin and Markus E. Nebel.
Proc. Amer. Math. Soc. 143 (2015), 5027-5042
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411124
The weighted star discrepancy of Korobov’s $p$-sets
Josef Dick and Friedrich Pillichshammer.
Proc. Amer. Math. Soc. 143 (2015), 5043-5057
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411125
Explicit integral Galois module structure of weakly ramified extensions of local fields
Henri Johnston.
Proc. Amer. Math. Soc. 143 (2015), 5059-5071
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411126
Witt kernels of quadratic forms for multiquadratic extensions in characteristic 2
Detlev W. Hoffmann.
Proc. Amer. Math. Soc. 143 (2015), 5073-5082
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411127
Highly transitive actions of groups acting on trees
Pierre Fima, Soyoung Moon and Yves Stalder.
Proc. Amer. Math. Soc. 143 (2015), 5083-5095
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411128
A swiss cheese theorem for linear operators with two invariant subspaces
Audrey Moore and Markus Schmidmeier.
Proc. Amer. Math. Soc. 143 (2015), 5097-5111
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411129
Modules over categories and Betti posets of monomial ideals
Alexandre Tchernev and Marco Varisco.
Proc. Amer. Math. Soc. 143 (2015), 5113-5128
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411130
A characterisation of nilpotent blocks
Radha Kessar, Markus Linckelmann and Gabriel Navarro.
Proc. Amer. Math. Soc. 143 (2015), 5129-5138
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411131
General $Ω$-theorems for coefficients of $L$-functions
Jerzy Kaczorowski and Alberto Perelli.
Proc. Amer. Math. Soc. 143 (2015), 5139-5145
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411132
Infinite log-concavity for polynomial Pólya frequency sequences
Petter Brändén and Matthew Chasse.
Proc. Amer. Math. Soc. 143 (2015), 5147-5158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411133
Quantum affine modules for non-twisted Affine Kac-Moody algebras
V. Futorny, J. T. Hartwig and E. A. Wilson.
Proc. Amer. Math. Soc. 143 (2015), 5159-5171
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411134
Some congruences on truncated hypergeometric series
Bing He.
Proc. Amer. Math. Soc. 143 (2015), 5173-5180
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411135
Triviality of the higher formality theorem
Damien Calaque and Thomas Willwacher.
Proc. Amer. Math. Soc. 143 (2015), 5181-5193
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411136
Jordan-Hölder theorem for finite dimensional Hopf algebras
Sonia Natale.
Proc. Amer. Math. Soc. 143 (2015), 5195-5211
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411137
Linear operators on polynomials preserving roots in open circular domains
Eugeny Melamud.
Proc. Amer. Math. Soc. 143 (2015), 5213-5218
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411138
A solution to Sheil-Small’s harmonic mapping problem for polygons
Daoud Bshouty, Erik Lundberg and Allen Weitsman.
Proc. Amer. Math. Soc. 143 (2015), 5219-5225
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411139
Mixing actions of countable groups are almost free
Robin D. Tucker-Drob.
Proc. Amer. Math. Soc. 143 (2015), 5227-5232
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411140
The Bohnenblust-Hille inequality combined with an inequality of Helson
Daniel Carando, Andreas Defant and Pablo Sevilla-Peris.
Proc. Amer. Math. Soc. 143 (2015), 5233-5238
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411141
The $p$-weak gradient depends on $p$
Simone Di Marino and Gareth Speight.
Proc. Amer. Math. Soc. 143 (2015), 5239-5252
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411142
An integral identity with applications in orthogonal polynomials
Yuan Xu.
Proc. Amer. Math. Soc. 143 (2015), 5253-5263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411143
Commutator estimates for Hölder continuous and bmo-Sobolev multipliers
Michael E. Taylor.
Proc. Amer. Math. Soc. 143 (2015), 5265-5274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411144
Norms of basic elementary operators on algebras of regular operators
A. W. Wickstead.
Proc. Amer. Math. Soc. 143 (2015), 5275-5280
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411145
Lipschitz slices and the Daugavet equation for Lipschitz operators
Vladimir Kadets, Miguel Martín, Javier Merí and Dirk Werner.
Proc. Amer. Math. Soc. 143 (2015), 5281-5292
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411146
Density of states of Jacobi matrices with periodic and asymptotically periodic coefficients
A. Bourget and T. M. Goode.
Proc. Amer. Math. Soc. 143 (2015), 5293-5306
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411147
Rigidity results for stable solutions of symmetric systems
Mostafa Fazly.
Proc. Amer. Math. Soc. 143 (2015), 5307-5321
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411148
On the $L^{∞}×L^{∞}→BMO$ mapping property for certain bilinear pseudodifferential operators
Virginia Naibo.
Proc. Amer. Math. Soc. 143 (2015), 5323-5336
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411149
On estimates for weighted Bergman projections
P. Charpentier, Y. Dupain and M. Mounkaila.
Proc. Amer. Math. Soc. 143 (2015), 5337-5352
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411150
On persistence properties in fractional weighted spaces
G. Fonseca, F. Linares and G. Ponce.
Proc. Amer. Math. Soc. 143 (2015), 5353-5367
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411151
Hardy-type inequalities for vector fields with vanishing tangential components
Xingfei Xiang and Zhibing Zhang.
Proc. Amer. Math. Soc. 143 (2015), 5369-5379
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411152
Dichotomy of global capacity density
Hiroaki Aikawa and Tsubasa Itoh.
Proc. Amer. Math. Soc. 143 (2015), 5381-5393
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411153
The optimal interior ball estimate for a $k$-convex mean curvature flow
Mat Langford.
Proc. Amer. Math. Soc. 143 (2015), 5395-5398
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411154
On biharmonic hypersurfaces with constant scalar curvatures in $\mathbb S^{5}$
Yu Fu.
Proc. Amer. Math. Soc. 143 (2015), 5399-5409
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411155
Measure theory and higher order arithmetic
Alexander P. Kreuzer.
Proc. Amer. Math. Soc. 143 (2015), 5411-5425
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411156
A robuster Scott rank
Antonio Montalbán.
Proc. Amer. Math. Soc. 143 (2015), 5427-5436
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411157
Rational model of the configuration space of two points in a simply connected closed manifold
Hector Cordova Bulens.
Proc. Amer. Math. Soc. 143 (2015), 5437-5453
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411158
Twisted analytic torsion and adiabatic limits
Ryan Mickler.
Proc. Amer. Math. Soc. 143 (2015), 5455-5469
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411159
Corrigendum to “On a discrete version of Tanaka’s theorem for maximal functions”
Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce.
Proc. Amer. Math. Soc. 143 (2015), 5471-5473
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3411160